# SDR A6WA200440115

- Difficulty date: August 21, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14459101
- Condition: Failed
- Location: Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT 10TH DUCT RED WARNING MESSAGE AFTER TAKEOFF BLEED AIR DUCT AURAL WARNING.  COMPLIED WTH QRH MESSAGE WENT OUT AFTER REDUCING LEFT THROTTLE WHEN DUCT PSI FELL BELOW 60 PSI.  REMOVED AND REPLACED 14TH STAGE DUCT AND 14TH STAGE SOV.  OPS CHECK GOOD.  CLEARED ON LOG PAGE 120506/1.  THIS BLOWN DUCT CAUSED THE 10TH STAGE WARNING TO ILLUMINATE.  (M)
